MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 6/16/2022, it was reported by a sales representative via phone that an ar-3603-2 fibertak was attempted to be implanted three times and it would not seat.The first time, when surgeon pulled the sutures to cinch down, the anchor pulled out.After reloading the anchor again, the surgeon attempted to implant it one more time, same thing happened, the anchor pulled out.The third time, a new bone socket was created and the anchor was implanted, this time too, the anchor pulled out.Surgeon completed case using a device from another manufacturer along with a knotless fibertak.This was discovered during a bankart repair (b)(6) 2022.

Brand Name
FIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19444341
Report Number1220246-2024-04648
Device Sequence Number8545665
Product Code MBI
UDI-Device Identifier00888867231320
UDI-Public00888867231320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberFIBERTAK WITH #2 TIGERTAIL DOUBLE LOADED
Device Catalogue NumberAR-3603-2
Device Lot Number13334564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown